Neighborhoods of Hyperbolic Sets.
Inventiones mathematicae, Tome 9 (1969), pp. 121-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__9_142000,
author = {M. HIRSCH and J. PALIS and C. PUGH and M. SHUB},
title = {Neighborhoods of {Hyperbolic} {Sets.}},
journal = {Inventiones mathematicae},
pages = {121--134},
year = {1969},
volume = {9},
zbl = {0191.21701},
url = {http://geodesic.mathdoc.fr/item/IM_1969__9_142000/}
}
M. HIRSCH; J. PALIS; C. PUGH; M. SHUB. Neighborhoods of Hyperbolic Sets.. Inventiones mathematicae, Tome 9 (1969), pp. 121-134. http://geodesic.mathdoc.fr/item/IM_1969__9_142000/